# SDR IPXA2019072945020

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 15,452 hours, 5,602 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:INSPL FWD ENTRY DOOR EICAS MESSAGE. T/S PER FIM 52-90-17-41, CKD SENSOR S194 & LATCHING MECHANISM, NO FAULTS NOTED. FWD ENTRY DOOR IND OPS CKD NORMAL PER AMM 52-12-00-501. THIS CLEARS M677817.
